# SDR WVBA2001023

- Difficulty date: April 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Engine: Lyc TIO540*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT MAIN GEAR INDICATED NOT LOCKED ON APPROACH.  AIRCRAFT DID A FLYBY AND GEAR WAS OBSERVED DOWN AND LOCKED.  AIRCRAFT MADE A NORMAL LANDING.  UPON INSPECTING THE DOWN LOCK SWITCH, A WORE WAS FOUND TO HAVE A BREAK IN IT.  A REPAIR WAS ACCOMPLISHED WITH A IN LINE CONNECTOR (BUTT SPLICE).  A GEAR RETRACTION TEST WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.
